Path:  Home   >  All publications
 
Publications (Journal Article)
 
Title
Authors
Publication Year
Scientific Areas
 
Publications
AZIMI, M. Jawad, LAURENT-GENGOUX, Camille, NUNES DA COSTA, Joana Margarida, (2018). Nijenhuis forms on Lie-infinity algebras associated to Lie algebroids. Communications in Algebra. Vol. 46. 2, pp. 494-515. Export
AREA, I., BRANQUINHO, Amílcar, FOULQUIÉ MORENO, Ana, GODOY, E., (2018). Orthogonal polynomial interpretation of q-Toda and q-Volterra equations. Bulletin of the Malaysian Mathematical Sciences Society. Vol. 41. 1, pp. 393-414. Export
BRANQUINHO, Amílcar, CHEN, Yang, FILIPUK, Galina, REBOCHO, Maria das Neves, (2018). A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices. Applied Mathematics and Computation. Vol. 334, pp. 356-366. Export
BRANQUINHO, Amílcar, NEVES, Jorge, (2018). A desigualdade de Karamata. Gazeta de Matemática. Vol. 184, pp. 10-14. Export
ADÁMEK, Jirí, SOUSA, Lurdes, (2018). A formula for codensity monads and density comonads. Applied Categorical Structures. Vol. 26. 5, pp. 855-872. Export
ESTEVES DOS SANTOS, José Luís, PUGLIESE, Luigi Di Puglia, GUERRIERO, Francesca, (2018). A new approach for the multiobjective minimum spanning tree. Computers & Operations Research. Vol. 98, pp. 69-83. Export
TENREIRO, Carlos, (2018). A new class of boundary kernels for distribution function estimation. Communications in Statistics - Theory and Methods. Vol. 47. 21, pp. 5319-5332. Export
ANTUNES DO CARMO, J., FERREIRA, José Augusto, PINTO, Luís, ROMANAZZI, Giuseppe, (2018). An improved Serre model: efficient simulation and comparative evaluation. Applied Mathematical Modelling. Vol. 56, pp. 404-423. Export
SERÔDIO, Rogério, FERREIRA, José Augusto, VITÓRIA, José, (2018). An iterative method to compute the dominant zero of a quaternionic unilateral polynomial. Advances in Applied Clifford Algebras. Vol. 28. 2, pp. 1-13. Export
FERREIRA, José Augusto, JORDÃO, Daniela, PINTO, Luís, (2018). Approximating coupled hyperbolic-parabolic systems arising in enhanced drug delivery. Computers & Mathematics with Applications. Vol. 76. 1, pp. 81-97. Export
Number of registers: 1,429<< previous 1,2,3,4,5,6,7,8 next >>
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support